RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1997, Volume 33, Number 6  


Science People
Ivan Vasil'evich Gaǐshun (on the occasion of his fiftieth birthday)
N. A. Izobov, V. A. Il'in, N. N. Krasovskii, V. M. Matrosov, A. A. Samarskii, A. M. Samoilenko
723
Anatoliǐ Platonovich Prudnikov (on the occasion of his seventieth birthday)
S. V. Emel'yanov, Yu. I. Zhuravlev, V. A. Il'in, E. I. Moiseev, O. A. Oleinik, Yu. V. Prokhorov, A. A. Samarskii
730

Ordinary Differential Equations
On the absence of periodic solutions of the equation $z'(t)=z^2+h(t)$
S. R. Gabdrakhmanov, V. V. Filippov
737
On the connection between the generalized Fourier transforms corresponding to the one-dimensional Schrödinger operator and the order of integrability $p$, $1\le p<2$, of the expanded function
V. V. Gavrilov
741
On stability in the large of systems with impulse action
A. Kh. Gelig, A. N. Churilov
748
An estimate, uniform on the whole line $\mathbf R$, for the rate of convergence of a spectral expansion corresponding to the Schrödinger operator with a potential from the Kato class
S. A. Denisov
754
Investigation of a global scheme for a dynamical system by the methods of symbolic dynamics
I. V. Il'in
762
On the structure of attainability sets of affine systems
A. P. Krishchenko
768
Theorems on the existence of symmetric active equilibria in noncooperative programmed differential games
È. R. Smol'yakov
776
Averaging of a controlled differential inclusion
O. P. Filatov
782
On a class of quasilinear differential pursuit games
A. A. Chikrii, O. M. Patlanzhoglu
786

Partial Differential Equations
Nonlocal pseudo-differential operators: index and Lefschetz numbers
A. B. Antonevich, A. V. Lebedev
795
Higher-order regularized traces of the Laplace operator with a potential on symmetric spaces of rank $1$
A. N. Bobrov
800
Dynamic properties of the simplest finite-difference approximations of the “reaction-diffusion” boundary value problem
S. D. Glyzin
805
Asymptotic behavior of the solution of a system of Davey–Stewartson II equations in the soliton-free case
O. M. Kiselev
812
On the development of the Marangoni boundary layer from a braking point
V. V. Kuznetsov
820
Nonlocal boundary value problems for pseudodifferential and operator-differential equations. I
S. R. Umarov
827
On solutions of a strongly degenerate elliptic system with variable coefficients
D. T. Yurgaytis
837

Short Communications
On an inequality in inverse problems of spectral analysis
V. V. Dubrovskii
843
Classes of exactly solvable degenerate systems of universal nonlinear partial differential equations
E. A. Ermolaev, S. V. Zhestkov, V. I. Kuvshinov
845
An elliptic equation with a small parameter multiplying the highest derivatives that is degenerate on the boundary of the domain
A. M. Il'in, T. Yu. Yalysheva
847

Chronicle
О семинаре по качественной теории дифференциальных уравнений в Московском университете
849
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019